MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION CONFIDA BRECKER CURVE GUIDEWIRE; WIRE, GUIDE, CATHETER

MEDTRONIC HEART VALVES DIVISION CONFIDA BRECKER CURVE GUIDEWIRE; WIRE, GUIDE, CATHETER
Model Number GWBC30
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id evproplus-26 (b)(6); product type: 0195-heart valves; implant date (b)(6) 2025 select patient information cannot be included in the regulatory report due to regional privacy regulations.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the implant of this transcatheter bioprosthetic valve, following full deployment, a post-implant balloon dilation was performed using a 22 mm balloon.Upon removal, the balloon interacted with the medtronic (confida) guidewire.This interaction caused the valve to dislodge from position.Subsequently, a second valve was implanted in the patient.
 
Event or Problem Description
It was reported that during the implant of this transcatheter bioprosthetic valve, following full deployment, a post-implant balloon dilation was performed using a 22 mm balloon.Upon removal, the balloon interacted with the medtronic guidewire.This interaction caused the valve to dislodge from position.Subsequently, a second valve was implanted in the patient.Additional information was received indicating that the post-dilation was performed due to a paravalvular leak.The patient was rapid paced during the post-implant balloon dilation.The valve implant depth was originally 4 mm, but it dislodged in the aortic direction.The second valve was implanted at a depth of 3 mm on the non-coronary cusp and left coronary cusp.
 
Additional Manufacturer Narrative
Updated data: b5.Added second paragraph.D4.H4.H6.Corrected data: b2.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Updated data: b2.B5.Added second paragraph.Corrected data: b2.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the implant of this transcatheter bioprosthetic valve, following full deployment, a post-implant balloon dilation was performed using a 22 mm balloon.Upon removal, the balloon interacted with the medtronic guidewire.This interaction caused the valve to dislodge from position.Subsequently, a second valve was implanted in the patient.Additional information was received indicating that the post-dilation was performed due to a paravalvular leak.The patient was rapid paced during the post-implant balloon dilation.The valve implant depth was originally 4 mm, but it dislodged in the aortic direction.The second valve was implanted at a depth of 3 mm on the non-coronary cusp and left coronary cusp.Additional information was received that the valve dislodged to a depth of 4 mm.The paravalvular leak was severe.

Brand Name
CONFIDA BRECKER CURVE GUIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22542863
Report Number2025587-2025-05141
Device Sequence Number15197339
Product Code DQX
UDI-Device Identifier00763000060886
UDI-Public(01)00763000060886(17)251231(10)92206676
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K132623
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberGWBC30
Device Catalogue NumberGWBC30
Device Lot Number92206676
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer07/22/2025
07/25/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date07/23/2025
07/28/2025
Date Device Manufactured12/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexFemale
Patient Weight70 KG